0

votes

Will paleo effect my medication ? I'm on lamictal .

Answered on February 09, 2014
Created February 08, 2014 at 11:37 PM

I take lamictal for seizures / bipolar mainly seizures. I was curious if it would cause any psychological issues or if I would have horrible side effects. This is the only thing I am worried about happening if I start paleo.

  • Ab79b5975650302c18508dd8298df56f

    asked by

    (0)
  • Views
    876
  • Last Activity
    1617D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
D371623b5671d11fa678b201ff23442b

on February 09, 2014
at 10:20 PM

No, but a SAD diet probably will.

0
E1b66e811a0410b685b454c992d6d4cd

(15)

on February 09, 2014
at 06:43 PM

Honestly, I think that switching to any diet focused on whole foods, including paleo, would be a positive step in reducing the symptoms of both seizures and bipolar disorder. I was on lamictal for both mood swings as well as to control my epilepsy when I started cutting out processed foods, which eventually led to me being more paleo-minded. What I found and experienced was that the side effects of the Lamictal (mainly the constant headaches) were diminished, and my moods became more stable as well. As long as you take care of your nutrient needs through your diet, and make sure to get enough fats, I feel that you'll have a positive reaction to the changes. Diets high in sugars and caffeine exacerbate both mental disorders as well as seizure disorders. Good luck!

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!